# SDR WRLA2005070

- Difficulty date: February 2, 2005
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N276
- Make and model: Doug MD-11F
- Aircraft serial: 48632
- Engine: Pwa PW4462
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Strap
- Condition: Corroded
- Location: Support Fitting
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "C04" CHECK INSPECTION, FOUND CORROSION IN CENTER LANDING GEAR W/W LT TRUNNION SUPPORT FITTING BOOT STRAP AT STA Y=1470.
